# SDR USAAF97081

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: P414A004700
- Condition: Failed
- Location: Nr 2 Rudder Act
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8077 - IND-MSP - ON CLIMB-OUT FROM IND, RUD2 FAULT ANNUNCIATED ON MFDU.  FLIGHT RETURNED TO IND WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 ACTUATOR STICKING SWITCH.  (M)
